# SDR DALA2017102007668

- Difficulty date: October 19, 2017
- Submitted: October 20, 2017
- Operation: Air carrier
- Aircraft: N979AT
- Make and model: Boeing 717-200
- Aircraft serial: 55038
- Aircraft time: 43,491 hours, 29,530 cycles
- System (JASC): 5543 · Rudder, Tab Structure
- Part: Skin
- Condition: Delaminated
- Location: Rudder Tab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN ON RUDDER CONTROL TAB TRIM TAB WAS FOUND DELAMINATED, IAW SRM 51-70-02-0G PARAG 8 A (2) AND NDT SPM 04-00-00 PARAG 2 D (1).   THE SKIN ON RUDDER CONTROL TAB TRIM TAB WAS BONDED IAW SRM 51-70-02-2R-7, PAR.4 B, STEP 14 AND 16.
